Research Repository

Reachable Set Estimation of T-S Fuzzy Systems with Time-varying Delay

Feng, Zhiguang ORCID: 0000-0003-1037-1529, Zheng, WX and Wu, L (2016) Reachable Set Estimation of T-S Fuzzy Systems with Time-varying Delay. IEEE Transactions on Fuzzy Systems, 25 (4). 878 - 891. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Additional Information:

"© 2016 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.”

Uncontrolled Keywords: Takagi–Sugeno fuzzy systems; T-S
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 13 Sep 2017 04:26
Last Modified: 01 Apr 2019 03:55
ePrint Statistics: View download statistics for this item
Citations in Scopus: 45 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar